# SDR ASAA0110201

- Difficulty date: April 6, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6941757503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND INTERCOSTAL AT BS 500B-520, STRINGER 25L-26L CORRODED.  REPAIRED PER SRM.  (M)
